# SDR SWIA200819890

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 12,635 hours, 10,251 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0164T
- Condition: Faulty
- Location: Landing Gear
- Part time: 5,839 hours, 4,672 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN, RECEIVED THE GEAR DISAGREE WARNING MESSAGE.  NOSE GEAR THEN LOCKED INTO PLACE.  (FLIGHT NR 2754) REPLACED NOSE DOOR SELECTOR VALVE IAW AMM 32-22-00.
